# SDR AALA20101005TUL04

- Difficulty date: October 5, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N7549A
- Make and model: Doug DC-9-82
- Aircraft serial: 53031
- Aircraft time: 57,456 hours, 29,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 1418 LONGERON 2 LEFT DAMAGED.  INSTALLED DOUBLER PER EA 013374.
